# SDR UALA2011071903661

- Difficulty date: July 19, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,456 hours, 5,271 cycles
- Engine: Pwa PW40903
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT FAN COWL DAMAGED DUE TO CONTACT WITH OXYGEN CART.  REMOVED NR 1 ENGINE OUTBD FAN COWL FOR REPAIR.  REPLACED FAN COWL NR 1 ENG.
